Volume 11, Issue 3, August 2004, Pages 399 - 421
Sundman Symmetries of Nonlinear Second-Order and Third-Order Ordinary Differential Equations
- Norbert EULER, Marianna EULER
- Corresponding Author
- Norbert EULER
Available Online 9 December 2006.
- https://doi.org/10.2991/jnmp.2004.11.3.9How to use a DOI?
- We investigate the Sundman symmetries of second-order and third-order nonlinear odinary differential equations. These symmetries, which are in general nonlocal tranformations, arise from generalised Sundman transformations of autonomous equations. We show that these transformations and symmetries can be calculated systematically and can be used to find first integrals of the equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Norbert EULER AU - Marianna EULER PY - 2006 DA - 2006/12 TI - Sundman Symmetries of Nonlinear Second-Order and Third-Order Ordinary Differential Equations JO - Journal of Nonlinear Mathematical Physics SP - 399 EP - 421 VL - 11 IS - 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.3.9 DO - https://doi.org/10.2991/jnmp.2004.11.3.9 ID - EULER2006 ER -